Browse Title Index


 
Issue Title
 
Vol 27, No 1 (2019) Generalized classes of suborbital graphs for the congruence subgroups of the modular group Abstract   PDF
Pradthana Jaipong, Wanchai Tapanyo
 
Vol 3, No 2 (2004) Generalized equivalence of collections of matrices and common divisors of matrices Abstract   PDF
Vasyl M. Petrychkovych
 
Vol 12, No 2 (2011) Generalized multiplicative bases for one-sided bimodule problems Abstract   PDF
Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko
 
Vol 22, No 1 (2016) Generalized norms of groups Abstract   PDF
Marina G. Drushlyak, Tetyana D. Lukashova, Fedir M. Lyman
 
Vol 12, No 2 (2011) Generalized symmetric rings Abstract   PDF
G. Kafkas, B. Ungor, S. Halicioglu, A. Harmanci
 
Vol 10, No 2 (2010) Generalized \(\oplus\)-supplemented modules Abstract   PDF
Hamza Calısıcı, Ergul Turkmen
 
Vol 23, No 2 (2017) Generators and ranks in finite partial transformation semigroups Abstract   PDF
Goje Uba Garba, Abdussamad Tanko Imam
 
Vol 4, No 4 (2005) Generators and relations for the semigroups of increasing functions on \(\mathbb{N}\) and \(\mathbb{Z}\) Abstract   PDF
Vadym Doroshenko
 
Vol 5, No 4 (2006) Geometry monoid of the left distributivity and the left idempotency Abstract   PDF
Premysl Jedlicka
 
Vol 25, No 1 (2018) Global outer connected domination number of a graph Abstract   PDF
Morteza Alishahi, Doost Ali Mojdeh
 
Vol 7, No 4 (2008) Gorenstein Latin squares Abstract   PDF
M. A. Dokuchaev, V. V. Kirichenko, B. V. Novikov, M. V. Plakhotnyk
 
Vol 4, No 1 (2005) Gorenstein matrices Abstract   PDF
M. A. Dokuchaev, V. V. Kirichenko, A. V. Zelensky, V. N. Zhuravlev
 
Vol 12, No 1 (2011) Graded limits of minimal affinizations and beyond: the multiplicity free case for type \(E_6\) Abstract   PDF
Adriano Moura, Fernanda Pereira
 
Vol 25, No 1 (2018) Gram matrices and Stirling numbers of a class of diagram algebras, I Abstract   PDF
N. Karimilla Bi, M. Parvathi
 
Vol 25, No 2 (2018) Gram matrices and Stirling numbers of a class of diagram algebras, II Abstract   PDF
N. Karimilla Bi, M. Parvathi
 
Vol 3, No 1 (2004) Green’s relations on the deformed transformation semigroups Abstract   PDF
G. Y. Tsyaputa
 
Vol 2, No 1 (2003) Green’s relations on the seminearring of full hypersubstitutions of type (\(n)\) Abstract   PDF
Th. Changphas, K. Denecke
 
Vol 7, No 3 (2008) Group action on bimodule categories Abstract   PDF
Yuriy A. Drozd
 
Vol 6, No 2 (2007) Groups associated with modules over nearrings Abstract   PDF
O. D. Artemovych, I. V. Kravets
 
Vol 3, No 2 (2004) Groups, in which almost all subgroups are near to normal Abstract   PDF
M. M. Semko, S. M. Kuchmenko
 
Vol 10, No 1 (2010) Groups of linear automata Abstract   PDF
Andriy Oliynyk
 
Vol 22, No 2 (2016) Groups satisfying certain rank conditions Abstract   PDF
Martyn R. Dixon, Leonid A. Kurdachenko, Aleksandr A. Pypka, Igor Ya. Subbotin
 
Vol 5, No 1 (2006) Groups which are isomorphic to their subgroups with non-modular subgroup lattice Abstract   PDF
Maria De Falco, Carmela Musella
 
Vol 6, No 3 (2007) Groups whose non-normal subgroups have small commutator subgroup Abstract   PDF
M. De Falco, F. de Giovanni, C. Musella
 
Vol 8, No 4 (2009) Groups with finiteness conditions on some subgroup systems: a contemporary stage Abstract   PDF
Martyn R. Dixon, Igor Ya. Subbotin
 
201 - 225 of 690 Items << < 4 5 6 7 8 9 10 11 12 13 > >>